# SDR VNAA2019020199907

- Difficulty date: February 1, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 34,862 hours, 34,807 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200441
- Condition: Cracked
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 333.0 FRAME IS CRACKED BETWEEN STRINGER 0 AND STRINGER 1L. C/A: REMOVED AND REPLACED FRAME IAW CRJ 200SRM 51-40-11,51-42-21 AND 51-42-06.
